The quasi-Hamiltonian reduction of at a regular value, in the centre of SU(n), of the moment map is isomorphic to a moduli-space of semi-stable vector bundles over a Riemann surface. We describe the restriction map from the equivariant cohomology of to the cohomology of the moduli space in terms of natural multiplicative generators of these cohomologies.
Cite this article
S. Racanière, Restriction map in a regular reduction of . Comment. Math. Helv. 78 (2003), no. 2, pp. 394–417DOI 10.1007/S000140300017